Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ambien withdrawal

Posted by G-man885858 on March 2, 2009, at 4:26:37

In reply to Re: Ambien withdrawal G-man885858, posted by JadeKelly on February 28, 2009, at 22:32:24

Jade,

I am plagued by Ambien withdrawal. I think its also making me more irritable, angrier, and depressed. I cannot rid myself of this poison.

My doctor gave me Valium to help, but its NOT helping and I think the Valium is actually AGGRAVATING the Ambien withdrawal! I don't know what to do!!

I'm scared!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:G-man885858 thread:882553
URL: http://www.dr-bob.org/babble/20090223/msgs/883326.html